# SDR UIEA2020082001836

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR STRUCTURE SUBSTITUTE TRACK CRACK AT STA 1480 RBL 75.92. ACCOMPLISHED IAW SRM 53-00-52-2R-13 REPAIR 13 REV 89 AND DWG NO 65B38251 SH 32 REV - AND DWG NO 144U0802 SH 3 REV B. JOB COMPLETED AND CONDITION CHK SATISFIED.
